# SDR ESPA2015FA0000183

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: General aviation
- Aircraft: N195PA
- Make and model: Gulstm G159
- Aircraft serial: 88
- Aircraft time: 31,624 hours, 36,180 cycles
- Engine: Rroyce DART529
- Engine time: 28,781 hours, 21,677 cycles
- Propeller: Rotol R1844304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 159H100076C0170
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 1,801 hours, 2,824 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

NORMAL TAKEOFF, ABOUT HALFWAY TO DESTINATION STARTED HEARING A LOW RUMBLE IN THE BELLY OF THE PLANE. HAVING BEEN THROUGH THIS BEFORE, HAD THE CO-PILOT CHECK THE HYDRAULIC PRESSURE WHICH WAS NORMAL. ABOUT 15 SECONDS LATER, HE SAID THE HYDRAULIC PRESSURE GUAGE STARTED SHOWING A LOSS OF PRESSURE. GOT AN IMMEDIATE CLEARANCE BACK TO PBI. EXPLAINED THE PROBLEM TO CENTER, DECLARED AN EMERGENCY. WE REVIEWED THE MAIN SYSTEM HYDRAULIC LOSS CHECKLIST. BRIEFED THE CO-PILOT ON USE OF THE AUX HYD SWITCH FOR GROUND BRAKING. ONCE ON DOWNWIND, WENT THROUGH THE PROCEDURES TO MANUALLY LOWER THE LANDING GEAR WHICH WORKED FINE. WAITED TILL LANDING WAS ASSURED, FULL FLAPS AND LANDED WITH NO ISSUES. AFTER SHUTDOWN AND DEPLANING, NOTICED HYDRAULIC FLUID RUNNING OUT OF THE RIGHT WHEELWELL. THERE WAS AN FAA INSPECTOR THERE ALONG WITH FIRE DEPARTMENT PERSONNEL ASKING QUESTIONS. NOTHING OUT OF THE ORDINARY. THE FAA INSPECTOR WAS SATISFIED AND LEFT
